MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ
Model Number CTR71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be confirmed.In the absence of the event unit, it is difficult to determine the root cause of the event.However, based on the description of the event, it is likely that the reported event was caused by uneven wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical seeks to improve the form, function, and ease of use of its products.As part of this process, applied medical has recently implemented process enhancements to further minimize the potential for this type of event to occur.This represents the initial and final report.This report is to follow-up medwatch (b)(4).
 
Event or Problem Description
Procedure performed: robotic rp/nodes/asr event description: medwatch (b)(4) was received via mail on 23aug2017 the patient was having surgery for a robotic rp/nodes/asr.The surgical tech removed the robot camera from the obturator/ trocar to clean it, before he attempted to reinsert the camera, the outer cannula snapped in half, leaving a portion still in the patient and half attached to the robot arm.They were able to remove it from the abdomen carefully using a hemostat.The obturator was inspected and appeared to be a clean break with no sharp edges or loose pieced.Patient was discharged home (b)(6) 2017.Additional information was received via email from clinical development, on 5-sep-2017 at 4:25 pm "it was just the cannula." type of intervention: unk.Patient status: "patient was discharged home on (b)(6) 2017".

Brand Name
CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6881329
Report Number2027111-2017-01986
Device Sequence Number1183251
Product Code GCJ
UDI-Device Identifier00607915125042
UDI-Public(01)00607915125042(17)200206(30)01(10)1288495
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Model NumberCTR71
Device Catalogue Number101470675
Device Lot Number1288495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66